I started Asacol almost two weeks ago, and it worked very well after a couple of days, but after almost two weeks, I got very weak, dizzy spells, fatigue, like the flu. It's been five days, and most of the time I need to lay down. I couldn't go to work today. When does it stop? I stopped the medication four days ago. It was for colitis.
Asacol interferes with absorption of the vitamin folic acid and this causes anemia.
Weakness, dizziness and fatigue that you experience could be due to anemia.
Check your hemoglobin levels and take folate supplements.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.